# SDR USAA011156

- Difficulty date: August 28, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 2 INCHES BY 5 INCHES, BS 500 BL0.  CORROSION LEVEL 1, TASK NR 90-25-01.  CUT OUT DAMAGE ON FRM, HFEC INSPECTION FMD PARTS, HT TREAT/INSTALLED PER SRM 53-10-4/51-10-6/53-30-1.  (M)
